# SDR SWAA2015073042333

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W08600518R
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EXIT LOCATOR SIGN WIRE BROKEN AT BS 908.  REPAIRED WIRE IAW AMM.
